# SDR SWI202408260753

- Difficulty date: June 10, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM FITTING AT STGR 18L, FS 349.00     (C-CHECK RO 8/24/2024)    REPLACED FLOOR BEAM FITTING AT FS 349.00 STR 18L REF DWG # SH670-32120 REV AL AND DWG #SH670-31810 REV AE CRJ900 SRM 51-42-21-001-001-A01, CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-10-001-001-A01.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. NO WEIGHT CHNAGE OCCURRED.SEE CONTINUE CARD FOR DETAILS
